# SDR 99ZZZX3403

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9482M
- Make and model: Cessna T207A
- Aircraft serial: 20700689
- Engine: Cont TSIO520F
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Controller
- Part number: 4706889007
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON ROLL-OUT, AIRCRAFT WOULD NOT DEVELOP POWER.  ONLY REACHED 24 MAP.  APC WAS FOUND WITH CARBON AND METAL CONTAMINATION.  AIRCRAFT HAD TURBOCHARGER CATASTROPHIC FAILURE 2 WEEKS PRIOR.  POSSIBLE CAUSE WAS METAL PARTICLES FROM TURBO FAILURE CONTAMINATED SEAT VALVE IN CONTROLLER AND CAUSED APC TO FAIL.
